×

zbMATH — the first resource for mathematics

On simultaneous approximations of two algebraic numbers by rationals. (English) Zbl 0173.04801

Keywords:
number theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Cassels, J. W. S.,An introduction to the geometry of numbers. Springer Grundlehren 99 (1959). · Zbl 0086.26203
[2] Davenport, H., Note on a result of Siegel.Acta arith. 2 (1937), 262–265. · JFM 63.0922.01
[3] Davenport, H. & Schmidt, W. M., Approximation to real numbers by quadratic irrationals.Acta arith. To appear. · Zbl 0155.09503
[4] Mahler, K., Ein Übertragungsprinzip für konvexe Körper.Časopis pro pěst. mat. a fys., 68 (1939), 93–102.
[5] Roth, K. F., Rational approximations to algebraic numbers.Mathematika, 2 (1955), 1–20. · Zbl 0064.28501 · doi:10.1112/S0025579300000644
[6] Schmidt, W. M., Zur simultanen Approximation algebraischer Zahlen durch rationale.Acta Math., 114 (1965), 159–209. · Zbl 0136.33802 · doi:10.1007/BF02391821
[7] Wirsing, E., Approximation mit algebraischen Zahlen beschränkten Grades.J. Reine Angew. Math., 206 (1960), 67–77. · Zbl 0097.03503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.